# SDR TRAX200800432

- Difficulty date: March 20, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 14,111 hours, 10,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COCKPIT ENTRANCE FLOOR PANEL AFT ANGLE.  CORROSION ON AFT ANGLE OUT OF LIMITS.  REMOVED AND REPLACED WITH NEW ANGLE PER CRJ 700 SRM 51-42-06.  BAT 7023167.  3/272008  JOB COMPLETE.  SUPPLEMENTAL SDR CLOSED 3/28/08.
